Share:


A finite difference method for piecewise deterministic processes with memory. II

    Mario Annunziato Affiliation

Abstract

We deal with the numerical scheme for the Liouville Master Equation (LME) of a kind of Piecewise Deterministic Processes (PDP) with memory, analysed in [2]. The LME is a linear system of hyperbolic PDEs, written in non‐conservative form, with non‐local boundary conditions. The solutions of that equation are time dependent marginal distribution functions whose sum satisfies the total probability conservation law. In [2] the convergence of the numerical scheme, based on the Courant‐Isaacson‐Rees jointly with a direct quadrature, has been proved under a Courant‐Friedrichs‐Lewy like (CFL) condition. Here we show that the numerical solution is monotonic under a similar CFL condition. Moreover, we evaluate the conservativity of the total probability for the calculated solution. Finally, an implementation of a parallel algorithm by using the MPI library is described and the results of some performance tests are presented.


First published online: 14 Oct 2010

Keyword : Monotonicity, upwind, non‐local boundary conditions, memory, semi‐Markov, piecewise deterministic

How to Cite
Annunziato, M. (2009). A finite difference method for piecewise deterministic processes with memory. II. Mathematical Modelling and Analysis, 14(2), 139-158. https://doi.org/10.3846/1392-6292.2009.14.139-158
Published in Issue
Jun 30, 2009
Abstract Views
240
PDF Downloads
106
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.